Floquet operators with singular spectrum. II
Annales de l'I.H.P. Physique théorique, Tome 50 (1989) no. 3, pp. 325-334.
@article{AIHPA_1989__50_3_325_0,
     author = {Howland, James S.},
     title = {Floquet operators with singular spectrum. {II}},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {325--334},
     publisher = {Gauthier-Villars},
     volume = {50},
     number = {3},
     year = {1989},
     zbl = {0689.34023},
     mrnumber = {1017967},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1989__50_3_325_0/}
}
TY  - JOUR
AU  - Howland, James S.
TI  - Floquet operators with singular spectrum. II
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1989
DA  - 1989///
SP  - 325
EP  - 334
VL  - 50
IS  - 3
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1989__50_3_325_0/
UR  - https://zbmath.org/?q=an%3A0689.34023
UR  - https://www.ams.org/mathscinet-getitem?mr=1017967
LA  - en
ID  - AIHPA_1989__50_3_325_0
ER  - 
Howland, James S. Floquet operators with singular spectrum. II. Annales de l'I.H.P. Physique théorique, Tome 50 (1989) no. 3, pp. 325-334. http://archive.numdam.org/item/AIHPA_1989__50_3_325_0/

[1] J. Bellissard, Stability and Instability in Quantum Mechanics, in Trends and Developments in the Eighties, ALBEVARIO and BLANCHARD Eds., World Scientific, Singapore, 1985. | MR 853743

[2] G. Hagadorn, M. Loss and J. Slawny, Non-stochasticity of time-dependent quadratic Hamiltonians and the spectra of canonical transformations, J. Phys. A, Vol. 19, 1986, pp. 521-531. | MR 833433 | Zbl 0601.70013

[3] J.S. Howland, Scattering Theory for Hamiltonians Periodic in Time, Indiana J. Math., Vol. 28, 1979, pp. 471-494. | MR 529679 | Zbl 0444.47010

[4] J.S. Howland, Floquet Operators with Singular Spectrum, I. Ann. Inst. H. Poincaré (to appear). | Numdam | Zbl 0689.34022